Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 5, 2008, 10:31 AM CDT for Boyd County, Holt County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2008, 10:31 AM CDT (15:31 UTC)
- Expired
- Jun 5, 2008, 4:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyd County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 166 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLBF 051533
FFWLBF
NEC015-089-052130-
/O.NEW.KLBF.FF.W.0017.080605T1531Z-080605T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF SPENCER...
HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF ONEILL...
* UNTIL 430 PM CDT
* AT 1027 AM CDT...VERY HEAVY RAIN WAS REPORTED FROM
A THUNDERSTORM OVER NORTHERN HOLT AND BOYD COUNTIES.
THIS...COUPLED WITH SATURATED GROUND CONDITIONS WILL LEAD TO FLASH
FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REDBIRD
STATE WILDLIFE MANAGEMENT AREA...MIDWAY...SPENCER DAM...HULL LAKE
STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...STUART...LYNCH...GROSS...BUTTE...BRISTOW AND
ANOKA
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4296 9920 4297 9852 4285 9835 4213 9832
4210 9920
TIME...MOT...LOC 1531Z 180DEG 0KT 4255 9892
$$
BUTTLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:54 AM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Jun 5, 3:54 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT THU JUN 5 2008 .DISCUSSION... ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT. 500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC. ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY ACTIVITY FROM DEVELOPING. LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE CONTINUING TO BE AVAILABLE. && .AVIATION... PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED TROF PUSHES EAST INTO THE MID MISSOURI VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071. && MASEK/CLB
Hazardous weather outlook, Jun 5, 4:28 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 428 AM CDT THU JUN 5 2008 /328 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS EAST OF HIGHWAY 83 FROM VALENTINE TO MAYWOOD. WEST OF THIS LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST. A STRONG UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT EAST OF THE SOUTHERN ROCKIES THIS AFTERNOON. AS THIS FEATURE APPROACHES WESTERN SECTIONS OF THE OUTLOOK AREA...IT WILL ENCOUNTER A VERY MOIST UNSTABLE AIRMASS. EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT WITH STORMS RAPIDLY BECOMING SEVERE. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT WEST OF HIGHWAY 83. EAST OF HIGHWAY 83...DEEP MIXED LAYER SHEAR...WILL RESULT IN SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND TORNADOES...SOME OF WHICH MAY BE LONG TRACKED IN NATURE. AFTER SUNSET...THE SEVERE WEATHER THREAT WILL SHIFT FROM LARGE HAIL AND TORNADOES...TO HEAVY RAIN AND FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN...CENTRAL AND NORTHEASTERN AREAS OF THE OUTLOOK AREA...AS A GOOD POTENTIAL EXISTS FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED ON FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE PREPARED FOR ACTIVATION TODAY AND THIS EVENING...AS A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BUTTLER
In the hours before
Local storm report, Jun 5, 8:08 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jun 5, 8:46 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
&&
CARMELLocal storm report, Jun 5, 8:47 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
&&
SPRINGERLocal storm report, Jun 5, 9:37 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
&&
CARMELLocal storm report, Jun 5, 9:56 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
&&
CARMELLocal storm report, Jun 5, 10:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 E IMPERIAL 40.52N 101.52W
06/05/2008 M1.75 INCH CHASE NE PUBLIC
0742 AM HAIL 18 NW HAYES CENTER 40.70N 101.26W
06/05/2008 M1.75 INCH PERKINS NE PUBLIC
HEAVY RAIN WAS ALSO REPORTED.
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 7:24 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 7:45 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 8:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 8:24 PM CDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 8:28 PM CDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 8:46 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 8:58 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 9:01 PM CDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 9:29 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 9:35 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 5, 12:27 AM CDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 6:20 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 6:51 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 6:59 AM CDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:35 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 8:14 AM CDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 9:17 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 9:35 AM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 9:35 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:56 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 10:46 AM CDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 10:49 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 1:39 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 1:48 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 3:03 PM CDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 3:06 PM CDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 3:44 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 4:17 PM CDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 4:31 PM CDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 4:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 5:03 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 5:08 PM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.